# SDR DALA2018071604556

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 58,295 hours, 21,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 17 DEF RECESSED LIGHTING/EMERGENCY AT OVERHEAD BIN MISSING LENS COVER. MAINTENANCE REPLACED DAMAGED LENS COVER.
